# SDR AALA202301109406

- Difficulty date: December 7, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Bs 540 Rbl 53.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WING CENTER SECTION FORWARD RIGHT LOWER SKIN LOCATED AT BS 540 AN RBL 53.2. REPAIRED SKIN PER EA 341176A.
